# SDR SWAA980685

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Jammed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO FLL FLAPS WILL NOT EXTEND PAST 10 DEG LEADING EDGE FLAPS AND SLATS ARE ALSO IN FULL EXT.  PERFORMED NORMAL LANDING AT 10 DEG (ALT FLAP EXT, NO HELP).  FOUND LT INBD TE FLAP CLEARANCE DOOR JAMMED.  REMOVED DOOR PER CDL.  RAN FLAPS FULL UP- FULL DOWN.
